# SDR 97ZZZX4215

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Helio H-295
- Aircraft serial: 1244
- Engine: Lyc GO480G1D6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Condition: Broken
- Location: Cylinder Nr 5
- Part time: 499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATORS WERE NOTIFIED AIRCRAFT'S ENGINE CONTAINED A PISTON PIN FROM THE BATCH LISTED IN LYC SB 527C.  AIRCRAFT WAS REMOVED FROM SERVICE AND ALL CYLINDERS REMOVED TO VISUALLY INSPECT FOR BATCH NR 17328.  CYLINDER NR 5 REVEALED BROKEN PIN.  NUMERS WERE NOT CLEARLY VISIBLE, SO ALL PINS WERE CHANGED WITH NEW PINS DIRECT FROM LYCOMING.
